PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2015
Article Title
On Fixed-Point Smoothing for Descriptor Systems with Multiplicative Noise and Single Delayed Observations
List of Authors
  • Xin Dong
  • Haixia Wang
  • Baoye Song
Article ID
658153
Article Type
Research Article
No. of Pages
8 Pages
Corresponding Author
Xiao Lu
Additional Authors

Invoice Details

Invoice Issue Date
30 June 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$